# SDR CA061107001

- Difficulty date: November 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: AL00102
- Part serial: E5452
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 6,372 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DISC-RUDDER TRIM MOVING ON ITS OWN WITHOUT INPUT FROM COCKPIT CONTROLS. PULLED C/B 2F2 IAW AOM VOL 1. INDICATOR STILL SHOWS UNCOMMANDED MOVEMENT AND PLANE STILL FLIES SIDEWAYS, FDR DOWLNLOAD WAS REQUESTED TO CONFIRM THE TRIM MOUVEMENT. MAINTENANCE WAS UNABLE TO DUPLICATE.  THE RUDDER TRIM ACTUATOR WAS REPLACED IAW CRJ700 AMM 27-22-01 AND PERFORMED FUNCTIONAL TEST OF THE RUDDER TRIM SYSTEM. FOUND SYSTEM WORKING PROPERLY AT THIS TIME IAW CRJ700 AMM 27-22-00.
